# SDR UIEA2018081301667

- Difficulty date: August 12, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,168 hours, 18,021 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part serial: 1707
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE LT ENG FIRE LP 1. REMOVED AND REPLACED FIRE LOOP LEFT ENGINE IAW AMM 26-11-00.
